Hello, I had an unwanted hearing problem due to which I had to take FLURILEPT 20mg tablet (two tablets per week). I had taken it for period of 4 months (last dosage: 10th January 2016). I forcefully stopped it because of side effects like Difficult in pronunciation, irritation, loss of memory, mood switching. I finally came to know that it blocks the dopamine release in brain. Please help in this issue, I am facing lot of problem day by day through it like Lack of Confidence, Negative thoughts(feelings), Lack of motivation, Less Observation and many more. Can you please tell how to overcome from this problem..
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.